# SDR GTIA2020032335111

- Difficulty date: March 19, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 51,141 hours, 23,482 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH( @ 3000 FT) DIRTY SOCK SMELL IN COCKPIT AND CABIN PERFORMED AOM PROC, PACK 1 OFF X BLEED SHUT SMELL DISSAPATED-PERFORMED TSM 05-50-00-810-831-A ODOR FOUND TO BE IN PACK 1. SEE LOG PAGE 258359102 FOR DEFFERAL OF PACK 1
